# SDR NOCA04109

- Difficulty date: July 2, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480013
- Part serial: G4742
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C N760 DIVERTED TO OTP (BUCHAREST) DUE TO THE CAPTAINS NR 1 WINDOW CRACKED.  A/C IS ON AOG IN OTP UNTIL WINDOW REPLACEMENT.  BORROWED PARTS FROM DHL IN LEJ ARE WINDOW P/N 141T4800-13; S/N G4742.  WINDOW HEAT CONTROLLER P/N 624066-5; S/N 029C-1364 WERE PLACED ONBOARD A/C N768 IN LEJ. MX TEC REQUESTED TO CONTINUE TO OTP ON N768.  MX TEC REQUESTED TO JOIN A/C N768 IN KWI AND CONTINUE TO OTP.  PARTS AND MAINTENANCE TEC'S WILL ARRIVE OTP ON FLT 7004 AT 0035L 07/04/09.  BACK-UP PARTS WERE PLACED ONBOARD A/C N765 FLT 7005 DFW LEJ 07/03/09, ARRIVING LEJ AT 0855L 07/04/09.
